# SDR VNAA2019100217101

- Difficulty date: March 17, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 35,033 hours, 34,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH EXTERNAL MIDDLE OVERWING EMERGENCY LIGHT INOP. PERFORMED OPS CHECK ON RH EMRGENCY EXIT LOWER SIGN. IAW CRJ200 AMM 33-51-00-710-801. OPS CHECK GOOD AT THIS TIME.
